# SDR SIMA20150224006

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 29,478 hours, 20,838 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLIGHT ATTENDANT FLASHLIGHT HOLDER LOOSE.  ITEM DEFERRED IAW MEL 25-15.  R & R NR 2 FLIGHT ATTENDANT STN FLASHLIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD IAW AMM.  THIS ACTION RESTORED MEL 25-15.
